Loading...

Anacin Aspirin Free Maximum Strength Pain Reliever, Caplets - 100 ea

View larger image

CODE: 363736310301

Marketplace Price: $9.88

Price: $8.81

You save: $1.07 (11%)
-11%
Out of stock

Product Features:

  • Anacin Aspirin Free Maximum Strength Caplets For the temporary relief of minor aches and pains associated with headache, a cold, flu.
  • For the minor pain of arthritis and to reduce fever.


Active Ingredients:
 Acetaminophen (500 mg)
Inactive Ingredients:
 Croscarmellose Sodium, FD&C Blue 1 Aluminum Lake, Hydroxypropyl Methylcellulose, Polyethylene Glycol, Povidone, Propylene Glycol, Starch, Stearic Acid, Titanium Dioxide, Corn Starch, May Contain (+/-):, Methylparaben, Propylparaben, Sodium Starch Glycolate
Anacin Aspirin Free Maximum Strength Pain Reliever, Caplets.